Per citar aquest document: http://ddd.uab.cat/record/128228
Non-uniformly local tent spaces
Amenta, Alex (Université Paris-Sud. Laboratoire de Mathématiques)
Kemppainen, Mikko (University of Helsinki. Department of Mathematics and Statistics)

Data: 2015
Resum: We develop a theory of `non-uniformly local' tent spaces on metric mea- sure spaces. As our main result, we give a remarkably simple proof of the atomic decomposition.
Drets: Tots els drets reservats
Llengua: Anglès
Document: article ; recerca ; publishedVersion
Matèria: Local tent spaces ; Weighted measures ; Admissible balls ; Atoms
Publicat a: Publicacions matemàtiques, Vol. 59 Núm. 1 (2015) , p. 245-270, ISSN 2014-4350

DOI: 10.5565/PUBLMAT_59115_09


26 p, 431.1 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2015-01-19, darrera modificació el 2016-06-04



   Favorit i Compartir